The Spectrum of Magnetic Schrödinger Operators on a Graph with Periodic Structure

Yusuke Higuchi, Tomoyuki Shirai

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

For discrete magnetic Schrödinger operators on covering graphs of a finite graph, we investigate two spectral properties: (1) the relationship between the spectrum of the operator on the covering graph and that on a finite graph, (2) the analyticity of the bottom of the spectrum with respect to magnetic flow. Also we compute the second derivative of the bottom of the spectrum and represent it in terms of geometry of a graph.

Original languageEnglish
Pages (from-to)456-480
Number of pages25
JournalJournal of Functional Analysis
Volume169
Issue number2
DOIs
Publication statusPublished - Dec 20 1999
Externally publishedYes

Fingerprint

Periodic Structures
Covering Graph
Finite Graph
Graph in graph theory
Operator
Analyticity
Second derivative
Spectral Properties

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

The Spectrum of Magnetic Schrödinger Operators on a Graph with Periodic Structure. / Higuchi, Yusuke; Shirai, Tomoyuki.

In: Journal of Functional Analysis, Vol. 169, No. 2, 20.12.1999, p. 456-480.

Research output: Contribution to journalArticle

@article{1069a8239f1d42afa09e904ba3e989f1,
title = "The Spectrum of Magnetic Schr{\"o}dinger Operators on a Graph with Periodic Structure",
abstract = "For discrete magnetic Schr{\"o}dinger operators on covering graphs of a finite graph, we investigate two spectral properties: (1) the relationship between the spectrum of the operator on the covering graph and that on a finite graph, (2) the analyticity of the bottom of the spectrum with respect to magnetic flow. Also we compute the second derivative of the bottom of the spectrum and represent it in terms of geometry of a graph.",
author = "Yusuke Higuchi and Tomoyuki Shirai",
year = "1999",
month = "12",
day = "20",
doi = "10.1006/jfan.1999.3478",
language = "English",
volume = "169",
pages = "456--480",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - The Spectrum of Magnetic Schrödinger Operators on a Graph with Periodic Structure

AU - Higuchi, Yusuke

AU - Shirai, Tomoyuki

PY - 1999/12/20

Y1 - 1999/12/20

N2 - For discrete magnetic Schrödinger operators on covering graphs of a finite graph, we investigate two spectral properties: (1) the relationship between the spectrum of the operator on the covering graph and that on a finite graph, (2) the analyticity of the bottom of the spectrum with respect to magnetic flow. Also we compute the second derivative of the bottom of the spectrum and represent it in terms of geometry of a graph.

AB - For discrete magnetic Schrödinger operators on covering graphs of a finite graph, we investigate two spectral properties: (1) the relationship between the spectrum of the operator on the covering graph and that on a finite graph, (2) the analyticity of the bottom of the spectrum with respect to magnetic flow. Also we compute the second derivative of the bottom of the spectrum and represent it in terms of geometry of a graph.

UR - http://www.scopus.com/inward/record.url?scp=0007543801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007543801&partnerID=8YFLogxK

U2 - 10.1006/jfan.1999.3478

DO - 10.1006/jfan.1999.3478

M3 - Article

AN - SCOPUS:0007543801

VL - 169

SP - 456

EP - 480

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -